# SDR FDEA200910203636

- Difficulty date: October 20, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630137
- Condition: Gouged
- Location: Rt Wing Fore Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP OUTBD LEADING EDGE IS GOUGED AT WBL 482. BLENDED GOUGE ON RT WING INBD FORE FLAP LE SKIN AT O/B END IAW FEDEX B727 SRM REV   101, 51-10-1. FABRICATED REPAIR DOUBLER FROM 2024T3 .063 X 4 5/8" X 3 7/8" PO#9008729   IAW B727 SRM 57-50-4. INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2.
